Alert archive / Florida / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 169, NWS Jacksonville, FL

December 8, 2021Columbia County, Suwannee County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Dec 8, 2021, 3:57 PM EST for Columbia County, Suwannee County, Florida. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 8, 2021, 3:57 PM EST (20:57 UTC)
Expired
Dec 8, 2021, 4:29 PM EST
In force
32 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Columbia County, FL, Suwannee County, FL

The radar

The Moody AFB radar (KVAX), 81 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 8, 4:00 PM ESTTSTM WND DMGWellborn, FLDELAYED REPORT OF TREE DOWN IN WELLBORN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.0 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2021-12-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2021-12-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-191 J/kg
Mixed-layer LCL
813 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
238 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

228 
WUUS52 KJAX 082057
SVRJAX
FLC023-121-082145-
/O.NEW.KJAX.SV.W.0169.211208T2057Z-211208T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
357 PM EST Wed Dec 8 2021

The National Weather Service in Jacksonville has issued a

* Severe Thunderstorm Warning for...
  Central Columbia County in northern Florida...
  Eastern Suwannee County in northern Florida...

* Until 445 PM EST.

* At 357 PM EST, a severe thunderstorm was located over Wellborn, or
  near White Springs, moving east at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Lake City, Wellborn, Five Points, Watertown, Lulu, Winfield and
  Suwannee Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3017 8284 3031 8282 3032 8246 3010 8246
TIME...MOT...LOC 2057Z 275DEG 25KT 3025 8279 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SHASHY
3 follow-up statements
238 
WWUS52 KJAX 082109
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
409 PM EST Wed Dec 8 2021

FLC121-082119-
/O.CAN.KJAX.SV.W.0169.000000T0000Z-211208T2145Z/
Suwannee FL-
409 PM EST Wed Dec 8 2021

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SUWANNEE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3017 8279 3029 8279 3032 8246 3010 8246
TIME...MOT...LOC 2109Z 275DEG 26KT 3024 8269 

$$

FLC023-082145-
/O.CON.KJAX.SV.W.0169.000000T0000Z-211208T2145Z/
Columbia FL-
409 PM EST Wed Dec 8 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EST
FOR CENTRAL COLUMBIA COUNTY...

At 409 PM EST, a severe thunderstorm was located over Winfield, or
near Lake City, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lake City, Five Points, Watertown, Lulu and Winfield. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3017 8279 3029 8279 3032 8246 3010 8246
TIME...MOT...LOC 2109Z 275DEG 26KT 3024 8269 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SHASHY
235 
WWUS52 KJAX 082119
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
419 PM EST Wed Dec 8 2021

FLC023-082145-
/O.CON.KJAX.SV.W.0169.000000T0000Z-211208T2145Z/
Columbia FL-
419 PM EST Wed Dec 8 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EST
FOR EAST CENTRAL COLUMBIA COUNTY...

At 419 PM EST, a severe thunderstorm was located near Watertown, or
near Lake City, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Lake City, Five Points, Watertown and Winfield. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3016 8269 3027 8269 3032 8246 3010 8246
TIME...MOT...LOC 2119Z 275DEG 31KT 3023 8259 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SHASHY
443 
WWUS52 KJAX 082129
SVSJAX

Severe Weather Statement
National Weather Service Jacksonville FL
429 PM EST Wed Dec 8 2021

FLC023-082138-
/O.CAN.KJAX.SV.W.0169.000000T0000Z-211208T2145Z/
Columbia FL-
429 PM EST Wed Dec 8 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL COLUMBIA COUNTY
IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However strong gusty 
winds are still possible with this thunderstorm.

LAT...LON 3016 8269 3027 8269 3032 8246 3010 8246
TIME...MOT...LOC 2126Z 275DEG 25KT 3022 8252 

$$

SHASHY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 8, 11:30 AM EST, 4 hours 27 minutes earlier.

Area forecast discussion, Dec 8, 11:30 AM EST, 4 hours 27 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1130 AM EST Wed Dec 8 2021

.AVIATION...
[Through 18Z Thursday]

Breezy southwesterly winds affect the terminals this afternoon
ahead of a cold front. A line of showers with a few thunderstorms
along the frontal boundary will move southeastward from central
Georgia affecting the terminals after 20Z. A brief period of
gusty winds and MVFR conditions is expected during these showers
through around 01Z, followed by surface winds shifting to
northwesterly around 5 knots. MVFR ceilings will remain possible
through around 06Z, with IFR conditions possible at the inland
northeast FL terminals after 06Z Thursday due to potential fog
formation.

&&

.PREV DISCUSSION [929 AM EST]...

.Near Term.../through Tonight/...

Cold front will move into SE GA this morning. Low level moisture
will continue to result in fog formation across NE FL this
morning, which will advect northeast with the flow. The fog may
lift a little earlier Today, than the last few days, as wind picks
up ahead of approaching front.

Showers with a few thunderstorms will be possible along the frontal
boundary is it moves southeast across area Today. The front will
move southeast of forecast area this evening, then high pressure
will build to the north northwest overnight. The best upper support
will be across SE GA this morning, thus best chance for thunderstorm
development, with the front weakening as it moves across NE FL.

Highs Today will trend above normal. Cold advection will begin
overnight across SE GA, with lows falling into the middle 40s over
interior portions of SE GA. Elsewhere, lows in the 50s will be
common.

.Short Term.../Thursday through Saturday/...

The frontal boundary will slowly lift back to the north as a warm
front Thursday into Thursday night. The boundary will be just to
the north Friday, as upper wave moves east along it. While can not
completely rule out the chance for a few showers as the warm
front lifts through Thursday into Thursday night, the best chance
will be across interior SE GA as a wave passes along the front.

High pressure will build to the northeast through Friday, then
more toward the east on Saturday, as another front approaches from
the northwest. Current timing pushes this front into western
counties late in the day Saturday, bringing a chance for showers
there. A few thunderstorms will also be possible.

A wedge of cooler air will advect south down the coast Thursday as
high builds to the north. This will lead to a significant gradient
in temperatures, with highs ranging from the middle 60s over coastal
SE GA, to around 80 south of Gainesville. For the rest of this
period, temperatures are expected to be above seasonal averages.

.Long Term.../Saturday night through Tuesday/...

The cold front will weaken as it moves southeast across region
Saturday night, with high pressure building from the northwest
behind it. A few thunderstorms will be possible as the front
passes through.

The high will strengthen as it builds to the north Sunday
through the early part of next week.

Models are depicting the potential for an inverted trough to develop
in the onshore flow pattern. If this trough develops, the
gradient between the high and the trough could lead to a period of
enhanced onshore flow early next week. This potential will
continue to be monitored.

Above normal temperatures expected for Saturday night, with a cooler
than normal day Sunday. Readings will be closer to seasonal averages
for Sunday night and Monday. With the onshore flow pattern, an east
to west temperature gradient will be expected Monday night into
Tuesday.

.Marine...

A cold front will move southeast across the area through this
evening. High pressure will build to the north overnight. High
pressure will build to the northeast Thursday through Friday, then
more toward the east Saturday. A cold front will move across area
late Saturday through Saturday night. High pressure will build to
the north Sunday through the early part of next week.

Rip Currents: SE GA: Low Today, Moderate Thursday
              NE FL: Low Today, Moderate Thursday

&&

.PRELIMINARY POINT TEMPS/POPS...

AMG  74  46  69  55  79 /  60   0   0  10  20
SSI  75  53  66  57  73 /  60  10   0  10  10
JAX  77  54  70  57  79 /  60  10  10   0   0
SGJ  79  59  72  60  78 /  30  30  10   0   0
GNV  77  57  75  60  81 /  40  20   0   0   0
OCF  78  59  78  60  82 /  30  30  10   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

In the hours before

Special weather statement, Dec 8, 2:24 PM EST, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
224 PM EST Wed Dec 8 2021

GAZ153-154-165-166-082000-
Inland Glynn GA-Inland Camden GA-Coastal Glynn GA-Coastal Camden GA-
224 PM EST Wed Dec 8 2021

...A strong thunderstorm will impact portions of northeastern Camden
and southwestern Glynn Counties through 300 PM EST...

At 223 PM EST, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout near Waverly, or 8 miles west of
Brunswick, moving east at 35 mph.

HAZARD...Landspouts and winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Brunswick, Jekyll Island and Dover Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3110 8137 3091 8140 3104 8173 3115 8171
      3121 8167 3112 8134
TIME...MOT...LOC 1923Z 289DEG 28KT 3111 8162

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SHASHY
Special weather statement, Dec 8, 2:42 PM EST, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
242 PM EST Wed Dec 8 2021

FLZ020-122-GAZ152-153-162-163-165-166-250-264-350-364-082015-
Hamilton FL-Northern Columbia FL-Northeastern Charlton GA-
Inland Glynn GA-Clinch GA-Inland Camden GA-Western Charlton GA-
Brantley GA-Echols GA-Coastal Camden GA-Northern Ware GA-
Southern Ware GA-
242 PM EST Wed Dec 8 2021

...Strong thunderstorms will impact portions of north central
Columbia, northern Hamilton, Camden, southwestern Glynn, Echols,
southeastern Brantley, southeastern Ware, southeastern Clinch and
Charlton Counties through 315 PM EST...

At 241 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Hickox to near Blue Springs. Movement was
southeast at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Jasper, Folkston, Woodbine, Jennings, Fargo, Statenville, Stephen
Foster State Park, Homeland, Crossroads and Race Pond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3063 8327 3063 8314 3072 8313 3120 8177
      3099 8143 3093 8144 3082 8194 3083 8195
      3081 8196 3041 8319 3042 8322 3046 8322
      3047 8324 3052 8324 3055 8326 3059 8326
TIME...MOT...LOC 1941Z 297DEG 32KT 3107 8195 3053 8327

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SHASHY
Special weather statement, Dec 8, 3:02 PM EST, 55 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
302 PM EST Wed Dec 8 2021

FLZ020-021-122-082030-
Hamilton FL-Suwannee FL-Northern Columbia FL-
302 PM EST Wed Dec 8 2021

...A strong thunderstorm will impact portions of north central
Columbia, northern Suwannee and southern Hamilton Counties through
330 PM EST...

At 301 PM EST, Doppler radar was tracking strong thunderstorms over
Suwannee River State Park to eastern Hamilton county, moving east at
30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Live Oak, Suwannee Springs, Suwannee River State Park, Belmont,
Newburn and Houston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3030 8323 3031 8321 3032 8322 3033 8321
      3035 8321 3035 8319 3038 8319 3039 8317
      3041 8318 3042 8319 3059 8265 3022 8285
      3028 8323
TIME...MOT...LOC 2001Z 281DEG 25KT 3040 8314

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SHASHY
Special weather statement, Dec 8, 3:17 PM EST, 40 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
317 PM EST Wed Dec 8 2021

FLZ024-122-124-GAZ153-154-162-163-165-166-264-350-364-082045-
Inland Nassau FL-Coastal Nassau FL-Northern Columbia FL-
Northeastern Charlton GA-Inland Glynn GA-Clinch GA-Inland Camden GA-
Coastal Glynn GA-Western Charlton GA-Echols GA-Coastal Camden GA-
Southern Ware GA-
317 PM EST Wed Dec 8 2021

...Strong thunderstorms will impact portions of northwestern Nassau,
Camden, southeastern Glynn, southeastern Echols, southeastern Ware,
southeastern Clinch and northern Charlton Counties through 345 PM
EST...

At 316 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Brunswick to near Needmore. Movement was
east at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
St. Marys, Kingsland, Brunswick, St. Simons Island, Hilliard,
Folkston, Woodbine, Kings Bay Base, Homeland and Kings Ferry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3119 8125 3110 8137 3080 8142 3057 8190
      3059 8270 3060 8269 3060 8271 3118 8153
      3120 8124
TIME...MOT...LOC 2016Z 260DEG 36KT 3110 8147 3060 8268

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SHASHY
Special weather statement, Dec 8, 3:32 PM EST, 25 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
332 PM EST Wed Dec 8 2021

FLZ020-021-023-024-122-222-GAZ364-082115-
Southern Columbia FL-Baker FL-Hamilton FL-Suwannee FL-
Inland Nassau FL-Northern Columbia FL-Western Charlton GA-
332 PM EST Wed Dec 8 2021

...Strong thunderstorms will impact portions of west central Nassau,
northwestern Baker, northern Columbia, northern Suwannee,
southeastern Hamilton and southeastern Charlton Counties through 415
PM EST...

At 332 PM EST, Doppler radar was tracking strong thunderstorms
capable of producing a landspout along a line extending from 7 miles
north of Taylor to 7 miles west of Live Oak. Movement was east at 45
mph.

HAZARD...Landspouts and wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Lake City, Live Oak, Callahan, White Springs, Suwannee Springs,
Taylor, Winfield, Suwannee Valley, St. George and Belmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3027 8324 3058 8252 3056 8183 3015 8257
      3018 8324
TIME...MOT...LOC 2032Z 275DEG 40KT 3054 8234 3029 8310

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

SHASHY
Special weather statement, Dec 8, 3:45 PM EST, 12 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
345 PM EST Wed Dec 8 2021

FLZ024-124-GAZ165-166-350-364-082130-
Inland Nassau FL-Coastal Nassau FL-Inland Camden GA-
Western Charlton GA-Coastal Camden GA-Southern Ware GA-
345 PM EST Wed Dec 8 2021

...Strong thunderstorms will impact portions of northern Nassau,
southern Camden, southern Ware and central Charlton Counties through
430 PM EST...

At 344 PM EST, Doppler radar was tracking thunderstorms along a line
extending from 8 miles southwest of Jekyll Island to 10 miles
northwest of St. George. Movement was east at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
St. Marys, Kingsland, Fernandina Beach, Hilliard, Kings Bay Base,
Yulee, Kings Ferry, Cumberland Island and Harrietts Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3079 8142 3066 8141 3058 8153 3059 8229
      3101 8148 3100 8139
TIME...MOT...LOC 2044Z 268DEG 33KT 3096 8147 3066 8212

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 7, 11:43 PM ESTDense Fog AdvisoryJAXAlachua, Bradford, Clay, Duval, Flagler, Gilchrist and 4 more9 hr
Dec 8, 1:45 PM ESTSpecial Marine WarningJAX90 min
Dec 8, 2:06 PM ESTSpecial Weather StatementJAXHamilton39 min
Dec 8, 2:42 PM ESTSpecial Weather StatementJAXHamilton33 min
Dec 8, 2:55 PM ESTTornado WarningJAXBaker, Columbia35 min
Dec 8, 3:02 PM ESTSpecial Weather StatementJAXHamilton28 min
Dec 8, 3:13 PM ESTSpecial Marine WarningJAX62 min
Dec 8, 3:32 PM ESTSpecial Weather StatementJAXBaker, Columbia, Suwannee43 min
Dec 8, 3:45 PM ESTSpecial Weather StatementJAXNassau45 min
Dec 8, 4:25 PM ESTSpecial Weather StatementJAXBaker35 min
Dec 8, 4:32 PM ESTSpecial Weather StatementJAXUnion28 min
Dec 8, 5:01 PM ESTSpecial Weather StatementJAXBradford, Clay, Union44 min
Dec 8, 5:18 PM ESTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay27 min
Dec 8, 5:47 PM ESTSpecial Weather StatementJAXClay43 min
Dec 8, 6:11 PM ESTSpecial Weather StatementJAXSaint Johns34 min
Dec 8, 6:56 PM ESTSpecial Marine WarningJAX64 min

Nearby

Severe Thunderstorm Warnings in Florida, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.